# SDR IPXA2022060882951

- Difficulty date: June 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 33,952 hours, 22,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 149N77344
- Part serial: NA
- Condition: Corroded
- Location: Sta1180-1200r/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2T CHORD FROM STA 1180 TO STA 1240 RBL 58 HAS INTERGRANULAR CORROSIONREMOVED, FABRICATED AND INSTALLED A NEW T-CHORD BETWEEN STA 1180 TO 1240 BL 58.00 R/H IAW SRM 51-40-02, TREATED AND PRIMED PER SRM 51-20-01 AND TOP COAT APPLIED PER AMM 51-21-15
